# SDR SCNA20250731289

- Difficulty date: July 31, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 68,900 hours, 30,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Crew Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD LAV. EMERGENCY LIGHT INOP.   THE NO SMOKE/FASTEN SEAT BELT LIGHT SWITCH  WAS IN THE OFF POS. FWD LAV. PER AMM 33-25-00
